Posted by Ken Hubner (18.104.22.168) on May 24, 2000 at 07:40:54:
In Reply to: topamax - knowledge and advice please from anybody posted by ed on May 23, 2000 at 16:50:42:
Sorry to hear your hurting so much.
If you haven't found any information on it, I can tell you that is has been in general use for CH for about a year, and that it has been very, very helpful for a lot of people (I'm not one of them, alas).
As you probably have been told, you taper up on the dosage, and most have found it to be effective at the 200mg a day level (that's 8 pills, if they're 25mg, which I think they are).
In the beginning, you might find that you're bouncing off the walls -- feeling very spacey and tired and generally out-of-it, but these symptoms gradually disappear. I think the key is to keep upping the dose until you find your own level, if you ever do find it.
Again, it has been a very effective drug for many people who had previously tried everything else, so I would give it a shot if I were you.
As for long term effects, they remain unknown as far as I know, as topamax is a fairly new drug.
In any case, here's hoping it works as well for you as it has for many others.
Post a Followup